On the linear complexity of Hall's sextic residue sequences

Research output: Contribution to journalArticlepeer-review

35 Citations (Scopus)

Abstract

The characteristic polynomial and the linear complexity of Hall's sextic residue sequences were determined. Periodic balanced binary sequences with optimal autocorrelation and spread-spectrum communications were used due to their randomness property and ease of generation. The nonzero elements of the integers were partitioned into six residue classes for the assessment of linear complexity.

Original languageEnglish
Pages (from-to)2094-2096
Number of pages3
JournalIEEE Transactions on Information Theory
Volume47
Issue number5
DOIs
Publication statusPublished - 2001 Jul

Bibliographical note

Funding Information:
Manuscript received April 25, 2000; revised December 6, 2000. This work was supported by the University Research Program supported by the Ministry of Information and Communication in Korea in the Program Year 1999. The authors are with the Department of Electrical and Electronic Engineering, Yonsei University, Seoul 120-749, Korea (e-mail: heon@yonsei.ac.kr; hysong@yonsei.ac.kr). Communicated by A. M. Klapper, Associate Editor for Sequences. Publisher Item Identifier S 0018-9448(01)04487-X.

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'On the linear complexity of Hall's sextic residue sequences'. Together they form a unique fingerprint.

Cite this